# SDR REXA2012121801777

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,584 hours, 8,343 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OBSERVERS LIFE VEST HAS A HOLE IN BAG.  REMOVED AND REPLACED FORWARD OBSERVERS LIFE VEST IAW AMM 25-61-03.
